# SDR CALA2013091191198

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 90,156 hours, 14,289 cycles
- Engine: Pwa PW4060
- System (JASC): 2540 · Lavatories
- Part: Panel
- Condition: Unsecure
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R OTBD LAVATORY FRAME DETACHED.  SECURED PANEL OK TO CONTINUE.
